# SDR DALA13027610877

- Difficulty date: May 22, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 72,383 hours, 66,218 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Nut
- Condition: Undertorqued
- Location: Support Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RETRACT MECHANISM SUPPORT FITTING ATTACH NUT REQUIRES RETORQUE TO 200-250 FOOT LBS.  TORQUE WITHIN APPROX 100 FLIGHT HOURS.  RETORQUE OF RT MLG RETRACT MECHANISM FITTING IAW  AMM 57- 40.  CLOSED LOG AND REMOVED MONITOR INSPECTION IAW ALERT.
